Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

$G(F_{q})$-invariants in irreducible $G(F_{q^{2}})$-modules


Author: G. Lusztig
Journal: Represent. Theory 4 (2000), 446-465
MSC (2000): Primary 20C15
DOI: https://doi.org/10.1090/S1088-4165-00-00114-X
Published electronically: September 14, 2000
MathSciNet review: 1780718
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit formula for the dimension of the space of $G(F_{q})$-invariant vectors in an irreducible complex representation of $G(F_{q^{2}})$, where $G$ is a connected reductive algebraic group defined over a finite field $F_{q}$ with connected center.


References [Enhancements On Off] (What's this?)

  • [DL] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. Math. 103 (1976), 103-161. MR 52:14076
  • [FS] G. Frobenius and I. Schur, Über die reellen Darstellungen der endlichen Gruppen, Sitz. Pruss. Akad. Wiss. Berlin (1906), 186-208.
  • [GO] R. Gow, Two multiplicity free permutations of the general linear group $GL(n,q^{2})$, Math.Z. 188 (1984), 45-54. MR 86a:20008
  • [KA] N. Kawanaka, On subfield symmetric spaces over a finite field, Osaka J. Math. 28 (1991), 759-791. MR 93d:20082
  • [L1] G. Lusztig, Characters of reductive groups over a finite field, Ann. Math. Studies 107, Princeton Univ. Press, 1984. MR 86j:20038
  • [L2] G. Lusztig, Character sheaves, I, Adv. Math. 56 (1985), 193-237; II, Adv. Math. 57 (1985), 226-265; III, Adv. Math. 57 (1985), 266-315; IV, Adv. Math. 59 (1986), 1-63; V, Adv. Math. 61 (1986), 103-155. MR 87b:20055; MR 87m:20118a; MR 87m:20118b; MR 87m:20118c
  • [L3] G. Lusztig, On the character values of finite Chevalley groups at unipotent elements, J. Algebra 104 (1986), 146-194. MR 88c:20051
  • [L4] G. Lusztig, Leading coefficients of character values of Hecke algebras, Proc. Symp. Pure Math. (Amer. Math. Soc.) 47 (1987), 235-262. MR 89b:20087
  • [L5] G. Lusztig, Symmetric spaces over a finite field, The Grothendieck Festschrift III, Progr.in Math. 88, Birkhäuser, Boston, 1990, pp. 57-81. MR 92e:20034
  • [L6] G. Lusztig, Green functions and character sheaves, Ann. Math. 131 (1990), 355-408. MR 91c:20054
  • [PR] D. Prasad, Distinguished representations for quadratic extensions, Compos. Math. 119 (1999), 335-345. MR 2000:05
  • [S] T. Shoji, Character sheaves and almost characters of reductive groups, Adv. Math. 111 (1995), 244-313; II, Adv. Math. 111 (1995), 314-354. MR 95k:20069

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C15

Retrieve articles in all journals with MSC (2000): 20C15


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-00-00114-X
Received by editor(s): February 26, 2000
Received by editor(s) in revised form: June 26, 2000
Published electronically: September 14, 2000
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society